Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Does Oxycodone, Spironolactone and Valacyclovir Hydrochloride cause urinary problems?

User rating for this question
Very Good
Answered by

Oncologist
Practicing since : 2004
Answered : 1464 Questions
Question
I am having problems urinating. drugs Iam taking that ma cause this,
spironolactone, isosorbide mn er, .. I started taking these yesterday Valacyclovir Hcl and Oxycodone/Acetaminophen
Thu, 14 Jun 2018 in Cancer
 
 
Answered by Dr. Indranil Ghosh 1 hour later
Brief Answer:
Oxycodone can cause

Detailed Answer:
Hi
Thanks for your query.

Among the drugs listed, oxycodone can cause urinary problems. It appears that the problem started after oxycodone only.

In that case you may discuss with your doc and substitute plain acetaminophen in place of oxycodone/acitamenophen for pain relief if he agrees.

Hope this helps. I will be available for further follow up.
Regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor